Volume 6 Issue 3
May  1985
Turn off MathJax
Article Contents

ZHU Jian-lin, LUO Pei-lie. On A New Species of Macrotermes (Isoptera:Termitidae). Zoological Research, 1985, 6(3): 233-238.
Citation: ZHU Jian-lin, LUO Pei-lie. On A New Species of Macrotermes (Isoptera:Termitidae). Zoological Research, 1985, 6(3): 233-238.

On A New Species of Macrotermes (Isoptera:Termitidae)

  • Received Date: 1900-01-01
  • Rev Recd Date: 1900-01-01
  • Publish Date: 1985-08-22
  • 加载中
  • 加载中
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Article Metrics

Article views(1248) PDF downloads(1032) Cited by()

Related
Proportional views

On A New Species of Macrotermes (Isoptera:Termitidae)

ZHU Jian-lin, LUO Pei-lie. On A New Species of Macrotermes (Isoptera:Termitidae). Zoological Research, 1985, 6(3): 233-238.
Citation: ZHU Jian-lin, LUO Pei-lie. On A New Species of Macrotermes (Isoptera:Termitidae). Zoological Research, 1985, 6(3): 233-238.

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return